# SDR DLL16953954

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Condition: Failed
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERG LIGHT INOP, FOUND DURING MTC.  REPLACED AFT RT EMERG LIGHT CHARGER ASSY, CKS OK.
